I have not taken singular for 5 days. I am starting to get a migrane. I have only had migranes before when I have taken a new drug that doesn't agree with me. I have had no new medicines but have not taken singular in 5 days.
Any side effects noted when stopping singular?
Question posted by buddysc on 6 June 2011
Last updated on 30 June 2013 by Queenmylinb
I haven't noticed any side effects, but my doctor won't give it to me anymore. Makes the mind wonder!
It might have been a sinus headache. I use singulair to treat my year long allergies and part of my problem is the sinus pressure & headaches that come with the allergies. Feel better!!
buddysc, this is all I know about singular side effects. skin rash,bruising, severe tingling, numbness, pain muscle weakness, mood or behavior change and anxiety. Which if you had any of these you should see your doc. The only thing you have said is a headache or migraine, do you think it could be caused from now you are off the singular your allergies are causing it. Im just trying to give you some pointers. I would feel better if you see your doc, because we could guess all day. Those side effects are the ones most UNcommon.
I don't know much about singular but i know one of the side effects is headaches, maybe this is just part of the dextoing of your body i would contact your doctor if persist more then a week. Sorry couldn't be more of a help.
- Singulair uses and safety info
- Singulair information for Healthcare Professionals (includes dosage details)
- Side effects of Singulair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.